# SDR YENA201909080523

- Difficulty date: September 8, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 68,578 hours, 24,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. DURING WEEKLY (EMER LIGHT TEST ) FOUND FWD R1 DOOR ESCAPE SLIDE LIGHTING FAULTED (ESCAPE SLIDE LIGHTING). PERFORMED AN OPS CHECK IA AMM 25-62-44-710-064A. OPS CHECK OK AS WELL AS AMM 33-51-00-710-001-A OPS CHECK OK. MDDR CLEAR MS-4 UPDATED PLACARD REMOVED.
